Alert archive / Michigan / River Flood Warnings in 2017

River Flood Warning 6, NWS Gaylord, MI

June 23, 2017Arenac County, Michigan

NWS Gaylord, MI issued this river flood warning at Jun 23, 2017, 11:59 AM EDT for Arenac County, Michigan. It took effect at Jun 24, 2017, 1:20 AM EDT. It was in force for 43 hr.

The area

The outline as issued.

The facts

Issued
Jun 23, 2017, 11:59 AM EDT (15:59 UTC)
In effect from
Jun 24, 2017, 1:20 AM EDT
Expired
Jun 25, 2017, 8:00 PM EDT
In force
43 hr
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Flood severity
Minor

County Arenac County, MI

The radar

The NCL Michigan radar (KAPX), 113 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rifle River near Sterling (STRM4).

Action stage
5 ft
Minor stage
6 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04142000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

547 
WGUS43 KAPX 231559
FLWAPX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Gaylord MI
1159 AM EDT Fri Jun 23 2017

...The National Weather Service in Gaylord has issued a flood warning
for the following rivers in Michigan...

  Rifle River near Sterling AFFECTING Arenac County

.Heavy rainfall last night of 1 to 2 inches in the Rifle River basin
has allowed river levels to rise. Levels on the Rifle River near 
Sterling are expected to reach flood stage tonight...before cresting
by Saturday evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...

Persons in the warned areas should take steps to protect property 
from rising water levels.

The National Weather Service in Gaylord will issue another statement 
on this developing situation as new information becomes available.

&&

MIC011-240359-
/O.NEW.KAPX.FL.W.0006.170624T0520Z-170626T0000Z/
/STRM4.1.ER.170624T0520Z.170625T0000Z.170625T1800Z.NO/
1159 AM EDT Fri Jun 23 2017

The National Weather Service in Gaylord has issued a 

* Flood Warning for 
  The Rifle River near Sterling.
* from late tonight to Sunday evening....
* At 11:30 AM Friday the stage was 4.2 feet.
* Flood stage is 6.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and 
  continue to rise to near 7.7 feet by tomorrow evening.the river 
  will fall below flood stage by Sunday early afternoon.
* Impact...At 9.0 feet...High water begins to impact campground at 
  White's Canoe Livery at Melita Road bridge.

 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Sat     Sun     Mon

Rifle River
  Sterling           6    4.2  Fri 11 AM       6.1     7.3     4.8


&&


LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
      4408 8384 4399 8379             



$$
2 follow-up statements
289 
WGUS83 KAPX 240207
FLSAPX


Flood Statement
National Weather Service Gaylord MI
1007 PM EDT Fri Jun 23 2017

...The flood warning continues for the following rivers in 
Michigan...

  Rifle River near Sterling AFFECTING Arenac County

.Heavy rainfall fell in the Rifle River basin on Thursday night...
with 1 to 2 inch rainfall amounts common upstream of Sterling.
That will push river levels to around flood stage on Saturday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...

Stay tuned to NOAA Weather Radio...or local media outlets...for the 
latest information concerning this flooding situation.

The National Weather Service in Gaylord will issue another statement 
on this developing situation...Saturday morning...or as new 
information becomes available.


&&

MIC011-241407-
/O.EXT.KAPX.FL.W.0006.170625T0000Z-170625T0600Z/
/STRM4.1.ER.170625T0000Z.170625T0000Z.170625T0000Z.NO/
1007 PM EDT Fri Jun 23 2017

The Flood Warning continues for
  The Rifle River near Sterling.
* from Saturday evening to late Saturday night.
* At  9:30 PM Friday the stage was 4.3 feet.
* Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  tomorrow evening.
* Impact...At 6.0 feet...High water begins to impact canoe livery at 
  River View Campground.

 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Sat     Sun     Mon

Rifle River
  Sterling           6    4.3  Fri 09 PM       5.8     4.1     3.4


&&


LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
      4408 8384 4399 8379             



$$

JZ
285 
WGUS83 KAPX 241040
FLSAPX


Flood Statement
National Weather Service Gaylord MI
640 AM EDT Sat Jun 24 2017

...The flood warning is cancelled for the following rivers in 
Michigan...

  Rifle River near Sterling AFFECTING Arenac County

.The Rifle River near Sterling is expected to remain below flood
stage through today.  Therefore...the Flood Warning has been
cancelled.

&&

MIC011-241110-
/O.CAN.KAPX.FL.W.0006.000000T0000Z-170625T0600Z/
/STRM4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
640 AM EDT Sat Jun 24 2017

The Flood Warning is cancelled for
  The Rifle River near Sterling.
* At  6:30 AM Saturday the stage was 4.2 feet.
* Flood stage is 6.0 feet.
* Forecast...The river crested below flood stage at 4.4 feet. The 
  river will remain steady or slowly fall today.
* Impact...At 4.5 feet...Bankfull Stage
 
&& 
 
                   FLD      OBSERVED               FORECAST 7AM
LOCATION           STG    STG  DAY  TIME       Sun     Mon     Tue

Rifle River
  Sterling           6    4.2  Sat 06 AM       4.3     4.1     3.4

&&


LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
      4408 8384 4399 8379             

$$

JPB

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this river flood warning went out at Jun 23, 10:10 AM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 23, 10:10 AM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
1010 AM EDT Fri Jun 23 2017

.UPDATE...
Issued at 956 AM EDT Fri Jun 23 2017

Only some patchy sprinkles remain in NE lower behind a departed
cold front that brought heavy rainfall to many areas of lower
Michigan last night. Southern Gladwin county got in on that action
with 3 to 5 inches resulting in significant ponding of water with
numerous roads covered in water or washed out. Still have an areal
flood warning out for this area and will be making calls to see if
this needs to be extended in time. Still battling pesky low
stratus and fog, but both are starting to mix out from west to
east with further sun. Drier air seen on satellite starting to
sweep into the region from Wisconsin and central upper.
Expectations for the day have not changed. This influx of drier
air and BL mixing will lead to only some cumulus development for
the later afternoon hours. There is still the potential for
isolated rain showers across eastern upper, mainly inland, where
cooler air aloft in upper troughing arrives this afternoon.
Showers will try and develop on sfc troughing or possible lake
breeze convergence. Only seeing maybe a few hundred j/kg MLCAPE.
Doubt thunder is possible.

&&

.NEAR TERM...(Today and Tonight)
Issued at 1237 AM EDT Fri Jun 232017

...Widespread showers and thunderstorms end this morning...

High impact weather potential...Still some heavy rain concerns
through early this morning.

Pattern synopsis/forecast...Convective cold pool augmented cold
front making slow southeast progress into central lower Michigan at
this early hour. Heavy rain producing thunderstorms broke out along
and just ahead of this front, mostly across central lower Michigan
(a good 75 miles south of what nearly all of last nights guidance
indicated). Core of upper level forcing tied to robust jet core
bringing mostly lighter showers further north. Strong mid level
shortwave trough and attendant surface low pinwheeling east into
western Ontario, with secondary vort max extending south into the
northern Mississippi Valley. This vort will race east and shear out
in the process, with it and eastward progression of upper jet core
forcing a much quicker east exit to the cold front and overhead deep
moisture plume this morning. A much less moist airmass will follow,
quickly ending the rain threat this morning, and bringing much
quieter weather through tonight.

Primary forecast concerns/challenges...Addressing lingering heavy
rain concern early this morning.

Details...Still will be dealing with convection through early this
morning, with the focus for much of the stronger activity expected
to be down near Saginaw Bay. Overnight storms have easily produced
inch per hour rainfall rates across central lower Michigan, and see
no reason not to see similar rates in the far southeast yet for a
time this morning. Storms have remained transit, so expect rainfall
totals to not get too out of hand. Still, given such rainfall
efficiency, would expect to see ponding on area roadways and poor
drainage areas. Drier air makes steady southeast progress later this
morning into this afternoon, spreading across all our area by later
today. May see just enough lingering moisture to kick off a few
diurnally driven light showers across northeast lower Michigan late
this morning and early afternoon. Cool air aloft and lake augmented
secondary surface trough/zone of enhanced convergence might do the
same this afternoon across eastern upper. Dry condtions expected
elsewhere after this mornings lingering activity. Temperatures will
not be too far off from those experienced yesterday, but it will
feel more comfortable as dewpoints begin to tank this afternoon.

Dry conditions expected tonight as northwest flow continues. A
noticeable cooler night with temperatures ranging in the upper 40s
to middle 50s. May see a bit of patchy fog in those sheltered low
lying areas.

&&

.SHORT TERM...(Saturday through Sunday)
Issued at 328 AM EDT Fri Jun 23 2017

...Unseasonably cool with shower chances...

High Impact Weather Potential...Minimal, but a few non-severe
thunderstorms possible Saturday and Sunday afternoons.

Pattern Synopsis/Forecast...Active ~100 knot upper jet will meander
south into the Ohio Valley, carving out a broad longwave trough
over the Great Lakes this weekend. This will keep an unsettled
weather pattern going and also allow an unseasonably cool airmass
(by late June standards) to establish itself over the region into
early next week; temperatures aloft from 925mb to 700mb will drop
to 1 to 3 standard deviations below the mean. Cold air advection
will continue in earnest on Saturday, though it will gradually
weaken with time as the 1000-500mb thickness gradient slowly
relaxes. Resultant steep low/mid level lapse rates will allow for
some diurnal shower activity as daytime instability develops. A
closed upper low will rotate across the Upper Midwest, crossing the
Lower Peninsula Saturday night into Sunday morning. This will
provide a little better forcing, but somewhat limited moisture will
make it tough to generate any decent rainfall coverage across
northern Michigan. Additional shortwave energy combined with steep
lapse rates will allow for more diurnal shower activity Sunday
afternoon into early evening.

Temperatures will be around 10 degrees below normal over the weekend
with highs in the 60s to around 70 both days, though slightly cooler
Sunday. Lows Saturday night will dip into the upper 40s inland.

Primary Forecast Concerns...Rainfall coverage and thunder chances
over the weekend will be the main forecast challenge. SPC sounding
climatology for APX shows our expected PWATs hovering around 0.8
inches to be right on par with the mean for late June. So, moisture
will be adequate but not impressive. With only weak to moderate
synoptic forcing through the weekend, however, think rainfall
coverage will be limited to scattered. The NAM does show a stronger
vort max generating heavier QPF that comes ashore northwest Lower
Saturday night, but think it is overdone. Surface trough with weak
low level confluent wind pattern will hang out just north of the
Straits on Saturday, providing a little more enhanced lift there.

Despite the anomalously cool airmass overhead, the strong resultant
low/mid level lapse rates will yield MLCAPEs of several hundred J/kg
Saturday and Sunday afternoons (highest over northeast Lower). This
may lead to a few pulse thunderstorms with perhaps some small hail
and gusty winds, but lack of deep layer shear should preclude any
severe threat.

.LONG TERM...(Sunday night through Thursday)
Issued at 328 AM EDT Fri Jun 23 2017

High impact weather potential...Minimal, but some thunderstorms
possible Wednesday afternoon into Thursday.

Broad upper trough and unseasonably cool conditions will remain over
the Great Lakes heading into Monday with continued shower chances.
By Tuesday, however, upper ridge over the western CONUS and
surface high pressure over the middle Mississippi Valley will shift
eastward. Despite the upper ridge flattening out as it moves
overhead, northern Michigan should enjoy a rare dry day on Tuesday
with plenty of sun, not to mention a strong boost in temperatures
as warm air advection ramps back up. Models track a developing
surface low from the Northern Plains into Ontario Wednesday into
Thursday. Still plenty of uncertainties with this system's timing
and track, but it looks to bring a return to showers and
thunderstorms for northern Michigan. A tight pressure gradient will
also lead to breezy south/southwest winds Wednesday and Thursday
afternoons, allowing for near normal temperatures.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 635 AM EDT Fri Jun 23 2017

Band of low clouds and showers will exit steadily east this
morning, leaving behind some relatively high based cu. Skies will
remain partly cloudy to mostly clear tonight. Mostly light winds
through this taf period.

&&

.MARINE...
Issued at 328 AM EDT Fri Jun 23 2017

Gradient winds and waves not expected to be of any issue over the
next several days. Cold front finishes crossing the area this
morning, with winds become west behind it. Winds are expected to
remain west to northwest right through the upcoming weekend. Just
a few showers linger about parts of the area today, with showers
and perhaps a rumble of thunder becoming a bit more commonplace
both Saturday and Sunday afternoon.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

UPDATE...SMD
NEAR TERM...MSB
SHORT TERM...MEK
LONG TERM...MEK
AVIATION...MSB
MARINE...MSB
Hazardous weather outlook, Jun 23, 3:39 AM EDT, 8 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
339 AM EDT Fri Jun 23 2017

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-241200-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa-
Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-
Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-
Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-
Gladwin-Arenac-
339 AM EDT Fri Jun 23 2017

This hazardous weather outlook is for northern Lower Michigan...
eastern Upper Michigan...and adjacent nearshore waters of Lake
Michigan...Lake Huron and Lake Superior.

.DAY ONE...Today and tonight.

Scattered thunderstorms producing rainfall rates to near one inch
per hour will continue through early this morning across portions
of Arenac and Gladwin counties. Considerable ponding of water on
area roadways and poor drainage areas is expected. A quick rise in
river levels is also anticipated.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms are again possible across portions of the outlook area
this weekend, especially during the afternoon hours.

Additional thunderstorms are possible across the outlooks area
Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord
Twitter:  twitter.com/nwsgaylord

&&

For more information visit http://weather.gov/gaylord.

msb

In the hours before

Special weather statement, Jun 23, 6:54 AM EDT, 5 hours 5 minutes before
Special Weather Statement
National Weather Service Gaylord MI
654 AM EDT Fri Jun 23 2017

MIZ008-015-231300-
Chippewa-Mackinac-
Including the cities of Sault Ste. Marie and St. Ignace
654 AM EDT Fri Jun 23 2017

...Areas of very dense fog this morning...

Areas of fog, at times reducing visibility to under a quarter of
a mile, will continue for the next few hours. Motorists are urged
to slow down and allow extra time to reach their destination this
morning.
Local storm report, Jun 23, 7:18 AM EDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
718 AM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLOOD            3 SSE BEAVERTON         43.84N 84.46W
06/23/2017                   GLADWIN            MI   LAW ENFORCEMENT

            COUNTY DISPATCH RELAYED NUMEROUS REPORTS OF
            WATER OVER ROADS AND WASHED OUT ROADS ACROSS
            SOUTHERN GLADWIN COUNTY.

&&

ALM
Local storm report, Jun 23, 8:07 AM EDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
807 AM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       5 E TURNER              44.13N 83.69W
06/23/2017  M2.25 INCH       ARENAC             MI   PUBLIC

            24 HOUR RAINFALL TOTAL.

&&

ALM
Local storm report, Jun 23, 10:22 AM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1022 AM EDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 SW GLADWIN            43.98N 84.50W
06/23/2017  M3.20 INCH       GLADWIN            MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION GLAM4, GLADWIN.

1013 AM     HEAVY RAIN       MANTON                  44.42N 85.40W
06/23/2017  M2.52 INCH       WEXFORD            MI   MESONET

            MESONET STATION MTNM4, MANTON.

0800 AM     HEAVY RAIN       4 SSE STANDISH          43.93N 83.93W
06/23/2017  M2.30 INCH       ARENAC             MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION STAM4, 4 SSE
            STANDISH.

1005 AM     HEAVY RAIN       1 NNW WELLSTON          44.23N 85.96W
06/23/2017  M2.17 INCH       MANISTEE           MI   MESONET

            MESONET STATION E0269, WELLSTON.

0830 AM     HEAVY RAIN       2 ENE ALGER             44.13N 84.07W
06/23/2017  M2.11 INCH       ARENAC             MI   COCORAHS

            COCORAHS STATION MI-AR-2, 2 ENE ALGER.

0800 AM     HEAVY RAIN       5 SSW HALE              44.31N 83.83W
06/23/2017  M1.80 INCH       IOSCO              MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION HLMM4, HALE 5SSW.

0800 AM     HEAVY RAIN       1 W EAST TAWAS          44.28N 83.50W
06/23/2017  M1.79 INCH       IOSCO              MI   COCORAHS

            COCORAHS STATION MI-IC-3, EAST TAWAS.

1012 AM     HEAVY RAIN       1 NNW ALGER             44.13N 84.12W
06/23/2017  M1.71 INCH       ARENAC             MI   MESONET

            MESONET STATION AGRM4, ALGER.

0700 AM     HEAVY RAIN       5 W WATERS              44.90N 84.81W
06/23/2017  M1.38 INCH       OTSEGO             MI   COCORAHS

            COCORAHS STATION MI-OT-14, 5 W WATERS.

0959 AM     HEAVY RAIN       1 NE WELLSTON           44.22N 85.94W
06/23/2017  M1.34 INCH       MANISTEE           MI   MESONET

            MESONET STATION WLLM4, 1 ENE WELLSTON.

1008 AM     HEAVY RAIN       1 SSW MANISTEE          44.23N 86.34W
06/23/2017  M1.31 INCH       MANISTEE           MI   MESONET

            MESONET STATION D9113, 1 SSW MANISTEE.

0901 AM     HEAVY RAIN       EAST TAWAS              44.28N 83.48W
06/23/2017  M1.28 INCH       IOSCO              MI   MESONET

            MESONET STATION C9703, EAST TAWAS.

0700 AM     HEAVY RAIN       3 SW STUTSMANVILLE      45.47N 85.07W
06/23/2017  M1.28 INCH       EMMET              MI   COCORAHS

            COCORAHS STATION MI-EM-13, 2 SW
            STUTSMANVILLE.

1002 AM     HEAVY RAIN       4 S SID TOWN            44.38N 83.60W
06/23/2017  M1.27 INCH       IOSCO              MI   MESONET

            MESONET STATION SCKM4, 4 S SID TOWN.

0928 AM     HEAVY RAIN       13 NW LELAND            45.12N 85.98W
06/23/2017  M1.17 INCH       LEELANAU           MI   MESONET

            MESONET STATION NMIM4, 12 WNW LELAND.

1007 AM     HEAVY RAIN       3 E ODEN                45.42N 84.79W
06/23/2017  M1.17 INCH       EMMET              MI   MESONET

            MESONET STATION E7833, 2 E ODEN.

0800 AM     HEAVY RAIN       4 WNW WELLSTON          44.23N 86.04W
06/23/2017  M1.16 INCH       MANISTEE           MI   COCORAHS

            COCORAHS STATION MI-MN-6, 4 W WELLSTON.

0756 AM     HEAVY RAIN       3 E PARKDALE            44.27N 86.25W
06/23/2017  M1.08 INCH       MANISTEE           MI   AWOS

            AWOS STATION MBL, MANISTEE COUNTY-BLACKER
            AIRPORT.

0800 AM     HEAVY RAIN       1 W PETOSKEY            45.37N 84.98W
06/23/2017  M1.07 INCH       EMMET              MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION PETM4, PETOSKEY.

0730 AM     HEAVY RAIN       2 SSE GLENNIE           44.54N 83.70W
06/23/2017  M1.06 INCH       ALCONA             MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION GLNM4, GLENNIE 2SE.

0753 AM     HEAVY RAIN       1 NNW AU SABLE          44.42N 83.35W
06/23/2017  M1.03 INCH       IOSCO              MI   AWOS

            AWOS STATION OSC, WURTSMITH AFB.

0600 AM     HEAVY RAIN       LOVELLS                 44.80N 84.46W
06/23/2017  M1.02 INCH       CRAWFORD           MI   COCORAHS

            COCORAHS STATION MI-CF-9, LOVELLS.

1014 AM     HEAVY RAIN       1 NW WATERS             44.91N 84.72W
06/23/2017  M1.01 INCH       OTSEGO             MI   MESONET

            MESONET STATION D5664, 1 WNW WATERS.

0800 AM     HEAVY RAIN       CHARLEVOIX              45.32N 85.27W
06/23/2017  M1.00 INCH       CHARLEVOIX         MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION CHRM4, CHARLEVOIX.

0700 AM     HEAVY RAIN       2 NE LUZERNE            44.64N 84.24W
06/23/2017  M0.98 INCH       OSCODA             MI   COCORAHS

            COCORAHS STATION MI-OD-3, 2 NE LUZERNE.

0800 AM     HEAVY RAIN       3 N WELLSTON            44.26N 85.95W
06/23/2017  M0.95 INCH       MANISTEE           MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION WELM4, TIPPY DAM.

&&

ALM

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 2:06 AM EDTFlash Flood WarningAPXGladwin3 hr
Jun 23, 4:59 AM EDTAreal Flood WarningAPXGladwin3 hr
Jun 23, 8:01 AM EDTAreal Flood WarningAPXGladwin15 hr

Nearby

River Flood Warnings in Michigan, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.